# SDR USAA070680

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727B RBL 24.75 HAS CRACK.  INSTALLED FABRICATED REPAIR PARTS PER EA 98824, DEFECT SIZE:  3 INCH.
